# SDR UIEA2017061901035

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 20,507 hours, 4,119 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT APPLICATION OF TOGA, ON THE TAKEOFF ROLL WITH ALL ENGINES SPOOLED UP NORMALLY, THE AIRCRAFT VEERED VIOLENTLY TO THE RIGHT.  ABORTED AT 30KTS.   ACCOMPLISHED NOSE STEERING CHECK IAW AMM 32-51-00,  ALL CHECKED NORMAL. ACCOMPLISHED BODY GEAR STEERING CHECK IAW AMM 32-53-00,  ALL CHECKED NORMAL.  ACCOMPLISHED ENGINE INSPECTION ON 1,2,3,4,  NO ENGINE DAMAGE FOUND,  FAN WAS NORMAL, TAILPIPE WAS INSPECTED,  NO EVIDENCE OF METAL FOUND IAW AMM 71-00-00.  ACCOMPLISHED OPS TEST OF RUDDER IAW AMM 27-28-00, ALL CHECKED NORMAL, RUDDER PEDAL TRAVEL TESTED IAW AMM 27-21-00,  ALL CHECKED NORMAL.
